Connect with others who understand.

sign up log in
About MyDepressionTeam
Real members of MyDepressionTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Dealing With Symptoms Or Side Effects?

Dealing With Symptoms Or Side Effects?

This is my own personal experience... I had been taking a low dose of Seroquel for about 2 years, feeling very depressed and low, my psychiatrist decided to take me off Seroquel I was prescribed Bupropion. I feel like a lot of the symptoms that I was accrediting to depression, were side effects. Extreme fatigue, grogginess, difficulty focusing. If I went to a depressive mind set I would be consumed by suicidal thoughts. Another thing... I have a severe neck injury, I have… read more

A MyDepressionTeam Member said:

I take bupropuon and would not change it. I feel much better, but I do have to take trazidone to help me sleep when I'm having a hard time staying asleep. I fall asleep fine but have trouble staying asleep. Trazidone just helps me stay asleep longer and I wake up feeling more refreshed. When I don't take it, I toss and turn and sleep is interrupted more. B12 daily helps with energy and immune system.

posted over 2 years ago
A MyDepressionTeam Member said:

I will never give up. Thank you for your concern

posted over 1 year ago
A MyDepressionTeam Member said:

I'm just on buproprin since August. Lately it hasn't been enough to keep me from sinking further. The fatigue is one of my biggest issues. I have no energy and would just like to sleep for a week, but when I do sleep it isn't very good.

posted over 2 years ago
A MyDepressionTeam Member said:

Seroquel had the same effect on me. It made me so tired all the time. Lat year, I was put on Buspiron to supplement an anti anxiety pill I had been taking for a time. As a result, I have less panic attacks and don't get tired so easily as with other drugs. I have a hard time finding medicine with the right fit for me as I am so sensitive to medicine side affects. As my late husband would say, I am the hang nail.

posted over 2 years ago
A MyDepressionTeam Member said:

I’m am on Abilify, lamictal, Topomax and Lithium, Xanax and Ambien for sleep. I was on bupropion but my psychiatrist took me off of it as it can increase agitation when you are bipolar. I totally noticed those side effects.

posted over 1 year ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in